On transformations of Fourier–Haar coefficients
Doklady Akademii Nauk, Tome 333 (1993) no. 2, pp. 157-160
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_2_a8,
author = {P. L. Ul'yanov},
title = {On transformations of {Fourier{\textendash}Haar} coefficients},
journal = {Doklady Akademii Nauk},
pages = {157--160},
year = {1993},
volume = {333},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_2_a8/}
}
P. L. Ul'yanov. On transformations of Fourier–Haar coefficients. Doklady Akademii Nauk, Tome 333 (1993) no. 2, pp. 157-160. http://geodesic.mathdoc.fr/item/DAN_1993_333_2_a8/